# SDR QXEA0100512

- Difficulty date: March 30, 2001
- Submitted: April 26, 2001
- Operation: Air carrier
- Aircraft: N493US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11161
- Aircraft time: 41,992 hours, 52,219 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC- FRONT PRESSURE BULKHEAD REAR SIDE BELOW FLOOR, RIGHT OF CENTER AT BEAM 3 HAS MINOR SURFACE CORROSION.  REPAIRED IAW FOKKER SRM 51-10-4 PAGE 9.
